Wednesday, June 07, 2006

Where is my Mo?


jo, that is! It seems like getting out of school (last day with kids) and I would be overflowing with creativity. Not so much. I still have to go into school tomorrow and Friday for meetings and grades, and that may be the problem.

Or maybe it's my aching back. You see, my journey to Curves caused a pulled muscle (with lovely muscle spasms to boot.) GOOD TIMES. So sitting to scrap is an issue. I called the Dr. yesterday (I feel like a hypochndriac) and he put me on painkillers and muscle relaxants. When I walked into school yesterday, I couldn't stand straight. I was hobbling in like a little old lady. OK, maybe not little. But an old lady nonetheless.

So now here's my morning meds routine. Two allergy meds for my weirdo skin rash. (Side effects of both? Drowsiness). Synthroid for my wacked out thyroid. A heavy duty painkiller (side effect - drowsiness), and a musce-relaxant (side-effect - you guessed it. Drowsiness.) Total? Five pills. Plus I'm suppsed to take the painkiller twice and the muscle-relaxant 3 times, plus one allergy pill at night. Can you say DRUGGED OUT? No wonder I have no mojo!!!

Took this sweet picture of JenJen tonight. My angel!

2 comments:

~Donna~ said...

Hang in there, Kay! Hope you are feeling better soon.

Nat said...

So sorry to hear this, Kay! I hope you will be much better soon!!!
Hugs